question-icon

What causes delay in menstruation after taking Femme-Tab ED?

default
Posted on Tue, 26 May 2015
Question: Hi,

I usually take my pill (femme-tab ed 20/100) at 8am everyday, 10am on weekends. I had finished my pack on Sunday. I was only able to start my new pack on Monday at 11pm as I needed to get a new prescription and was only able to take it when I got home. So basically started my new pack more than 12 hours late.

I had taken 2 active tablets on my old pack before my new pack started (Saturday and Sunday). Monday took it late. Tuesday and Wednesday usual time. Then I had unprotected sex on Thursday early morning.

Would it be likely that I will get pregnant? Should I get emergency contraception?
doctor
Answered by Dr. Shafi Ullah Khan (42 minutes later)
Brief Answer:
delay of 12 hours is alright.

Detailed Answer:
Thank you for asking

I read your question and I understand your concern. You need to delay the pill for at least 48 hours before being prone to unprotected coitus induced conception. Delay of just 12 hours is alright. Odds of pregnancy are very less. If it worries you can take an emergency contraception like plan B in two dosages 12 hours apart with in 96 hours.

I hope it helps. Take good care of yourself and don't forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Shafi Ullah Khan (3 hours later)
It was more than 12 hours. About 14 hours. Does it matter that it was at the start of my pack? i've read that it is the most important not to miss at the start.
doctor
Answered by Dr. Shafi Ullah Khan (25 hours later)
Brief Answer:
No worries

Detailed Answer:
Thank you for asking

As I mentioned upto 48 hours of missing period is alright. All one needs to do is take the forgotten pill as soon as remembered. Plus start of the menses is infertile time zone and no egg is there to get conceived. You have nothing to worry about. I appreciate your punctuality though. I wish all the patients were that compliant.

I hope it helps.
Take care
Khan
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3613 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delay in menstruation after taking Femme-Tab ED?

Brief Answer: delay of 12 hours is alright. Detailed Answer: Thank you for asking I read your question and I understand your concern. You need to delay the pill for at least 48 hours before being prone to unprotected coitus induced conception. Delay of just 12 hours is alright. Odds of pregnancy are very less. If it worries you can take an emergency contraception like plan B in two dosages 12 hours apart with in 96 hours. I hope it helps. Take good care of yourself and don't forget to close the discussion please. Regards Khan